CSpace

Browse/Search Results:  1-10 of 433 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
求解可压缩流的二维通量分裂格式 期刊论文
计算力学学报, 2020, 卷号: 37, 期号: 2, 页码: 247-253
Authors:  胡立军;  翟健;  袁礼
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
euler equations  compressible flow  Toro-Vazquez splitting  genuinely two-dimensional flux splitting scheme  GT-TV scheme  robustness  欧拉方程  可压缩流  Toro-Vazquez分裂  真正二维通量分裂格式  GT-TV格式  鲁棒性  
Contributions of Lo Yang to Value Distribution Theory 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 10, 页码: 1573-1585
Authors:  Wang, Yuan;  Qiao, Jian Yong;  Yang, Jing
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
Lo Yang  value distribution theory  contribution  
A High-Order Modified Finite Volume WENO Method on 3D Cartesian Grids 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 26, 期号: 3, 页码: 768-784
Authors:  Du, Yulong;  Yuan, Li;  Wang, Yahui
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Finite volume method  high-order accuracy  dimension-by-dimension reconstruction  Cartesian grid  
A subspace SQP method for equality constrained optimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2019, 卷号: 74, 期号: 1, 页码: 177-194
Authors:  Lee, Jae Hwa;  Jung, Yoon Mo;  Yuan, Ya-xiang;  Yun, Sangwoon
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Equality constrained optimization  SQP method  Large scale problems  Subspace techniques  Damped limited-memory BFGS update  
Generalized plane wave discontinuous Galerkin methods for nonhomogeneous Helmholtz equations with variable wave numbers 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2019, 页码: 22
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Helmholtz equation  nonhomogeneous  variable wave numbers  generalized plane wave  local spectral elements  error estimates  
Error Analysis of the Plane Wave Discontinuous Galerkin Method for Maxwell's Equations in Anisotropic Media 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2019, 卷号: 25, 期号: 5, 页码: 1496-1522
Authors:  Yuan, Long;  Hu, Qiya
Favorite  |  View/Download:24/0  |  Submit date:2019/03/05
Time-harmonic Maxwell's equations  anisotropic media  plane-wave basis  error estimates  nonhomogeneous  
RIGID C*-TENSOR CATEGORIES AND THEIR REALIZATIONS AS HILBERT C*-BIMODULES 期刊论文
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 2019, 卷号: 62, 期号: 2, 页码: 367-393
Authors:  Yuan, Wei
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
C*-tensor category  finite Hilbert C*-bimodules  
Parameter Estimation and Variable Selection for Big Systems of Linear Ordinary Differential Equations: A Matrix-Based Approach 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 卷号: 114, 期号: 526, 页码: 657-667
Authors:  Wu, Leqin;  Qiu, Xing;  Yuan, Ya-xiang;  Wu, Hulin
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Complex system  Eigenvalue updating algorithm  High dimension  Matrix-based variable selection  Ordinary differential equation  Separable least squares  
Wigner-type theorem on transition probability preserving maps in semifinite factors 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 276, 期号: 6, 页码: 1773-1787
Authors:  Qian, Wenhua;  Wang, Liguang;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:15/0  |  Submit date:2019/03/11
Wigner's theorem  Semifinite factor  Grassmann spaces  Transition probability  
REALIZATION OF RIGID C*-TENSOR CATEGORIES VIA TOMITA BIMODULES 期刊论文
JOURNAL OF OPERATOR THEORY, 2019, 卷号: 81, 期号: 2, 页码: 433-479
Authors:  Giorgetti, Luca;  Yuan, Wei
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
C*-tensor category  pre-Hilbert C*-bimodule  full Fock space construction  free group factor